# SDR ABXA2024050488

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 89,767 hours, 30,972 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 200112168
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 38,626 hours, 283 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R HPSOV VALVE MESSAGE APPEARED  IN CRUISE CREW DIVERTED FROM SJO TO MIA. DESTINATION WAS CVG. MAINTENANCE GROUNDED AC AND DEFERRED RH HPSOV AND LOCK OUT IAW MEL 36-11-2 .AND RETURNED AC TO SERVICE TO CONTINUE TO FLY TO CVG . WHERE THEY REPLACED THE PRSOV AND CLEARED THE DEFERRAL.
